# SDR SIMA20131129010

- Difficulty date: November 29, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,497 hours, 31,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS BATTERY CHARGER ASSEMBLIES FOR BATTERY NR 3 & BATTERY NR 4 ARE INOPERATIVE.  R & R  EMERGENCY LIGHTING SYS BATTERY POWER SUPPLIES & BATTERY PACKS FOR BATTERIES NR 3 & NR 4 IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
